# SDR CHQA200800251

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 20,854 hours, 19,160 cycles
- Engine: Allsn AE3007A
- Engine time: 16,820 hours, 14,644 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7794, YYZ TO IAD.  AFTER TAKEOFF WHEN THE LANDING GEAR WAS SELECTED TO UP THE FLIGHT CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS AND THE LANDING GEAR WOULD NOT RETRACT.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO YYZ AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED ALL OF THE MAIN LANDING GEAR PROX SWITCHES, RESET POWER AND THE SYSTEM OPS CHECKED GOOD.
